# SDR CA060628003

- Difficulty date: June 21, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector Ring
- Part number: C1695
- Condition: Bent
- Location: Exhaust
- Part time: 344 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 50 HOUR ENGINE INSPECTION, IT WAS NOTED THAT THE L/H EXHAUST COLLECTOR WAS BENT AT THE AFT DOWNPIPE CREASE AREA. DURING FURTHER INVESTIGATION, IT WAS NOTED THAT A CRACK HAD FORMED IN THE SUBJECT AREA. DURING REMOVAL OF THE SUBJECT PART, IT WAS ALSO NOTED THAT THE OUTLET FLANGE THAT FITS INTO THE MUFFLER, WAS DEFORMED AND CRACKED AS WELL. THE SUBJECT PART HAS NOT BEEN REMOVED OR ALTERED SINCE NEW. THE PART HAS BEEN RETURNED TO MANUFACTURER FOR WARRANTY. CONSIDERATION IS BEING MADE THAT THE PART MAY HAVE BEEN PUT IN A STRESSFUL CONDITION WHEN INSTALLED AT THE FACTORY. THE AIRCRAFT HAS 343.5 HOURS SINCE NEW.
